Ask an expert
Question

15 Jan 2008

missing period
i have been on injection nur-estrate for five years , but last year augast i started taking a pill (triphasil)hoping for my peroid to come back and yes in in otomber i stated getting some blood spots and in november iit was blood flowing but only for two days which is not normal to me, december nothing and now its Jan still nothing and i'm now worried whats going on.
Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take a while after stoppping the injection before your periods return. It sounds like things are starting to come right.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18605 votes
Vote